# SDR WRLA20120120535

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 66,503 hours, 12,811 cycles
- Engine: Ge CF680
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THAT APPROX 2 HOURS INTO FLIGHT THEY NOTICED THAT THE NR 2 ENG OIL QUANTITY WAS DROPPING.  THE OIL QUANTITY CONTINUED TO DROP AT AN APPROX RATE OF 1 QT PER HOUR.  OIL PRESS AND TEMP REMAINED NORMAL.  APPROX 1 HOUR PRIOR TO LANDING THE OIL QTY WAS AT ZERO HOWEVER PRESS AND TEMP WERE STILL NORMAL. APPROX 18 MIN PRIOR TO LANDING THE OIL TEMP STARTED TO INCREASE AND THE PRESS STARTED TO DECREASE.  THE CREW SHUTDOWN THE ENGINE AND DECLARED AND EMERGENCY.  THEY LANDED WITH NO FURTHER ISSUES.  UPON INSPECTION MAINTENANCE FOUND A LINE FROM THE OIL FILTER TO THE PRESS SWITCH LOOSE.  MAINTENANCE SECURED THE LINE AND LEAKED CHECK WAS GOOD.
